# SDR ASAA2015031410964

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 55,665 hours, 31,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 10107451M
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AIRCRAFT LEFT BETWEEN ROW 16 & 17 BROKEN.  ACFT GROUNDED.  FOUND EXIT LIGHT COVER ABOVE OVERWING EXIT BETWEEN ROW 16 & 17 ON LT SIDE CAME OFF.  INSTALLED COVER AND SECURED.
